Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Licci ideals and the non-almost complete intersection locus


Author: Mark R. Johnson
Journal: Proc. Amer. Math. Soc. 129 (2001), 1-7
MSC (1991): Primary 13C40, 13H10
Published electronically: June 14, 2000
MathSciNet review: 1694867
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We extend results of Huneke and Ulrich on the structure of ideals in the linkage class of a complete intersection, for the class of ideals which are linked to a complete intersection in an even number of steps. In particular for such ideals the non-almost complete intersection locus has codimension at most ten.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13C40, 13H10

Retrieve articles in all journals with MSC (1991): 13C40, 13H10


Additional Information

Mark R. Johnson
Affiliation: Department of Mathematical Sciences, University of Arkansas, Fayetteville, Arkansas 72701
Email: mark@math.uark.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05528-3
PII: S 0002-9939(00)05528-3
Keywords: Generic link, licci ideal, singular locus
Received by editor(s): February 26, 1998
Received by editor(s) in revised form: March 10, 1999
Published electronically: June 14, 2000
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 2000 American Mathematical Society